# SDR DL78K011027

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 1,391 hours, 1,833 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 1,393 hours, 1,834 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHUTS DOWN AFTER REACHING IDLE.  T/S PER FIM 73-06-00-810-807 FOUND FUEL PUMP PRESSURE LOW PER AMM 73-11-01-200-802.  REPLACED FUEL PUMP PER AMM 73-11-01-4.  LEAK CHECK AND OPS CHECK OK.
